The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1141 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 1, 1999, pp. 47–66
DOI: 10.4171/ZAA/869

Published online: 1999-03-31

The Canonical Endomorphism for Infinite Index Inclusions

F. Fidaleo[1] and Tommaso Isola[2]

(1) Università di Roma Tor Vergata, Italy
(2) Università di Roma Tor Vergata, Italy

We give purely algebraic characterisations of the canonical endomorphism in in-teresting infinite index cases, continuing previous works of Longo and the authors. We apply these results when compact and discrete (but not necessarily finite-dimensional) Woronowicz algebras act alternately on the factors in the various levels of Jones’ tower. We characterise when the acting algebra is a Kac algebra.

Keywords: Infinite index inclusions, actions of Kac algebras

Fidaleo F., Isola Tommaso: The Canonical Endomorphism for Infinite Index Inclusions. Z. Anal. Anwend. 18 (1999), 47-66. doi: 10.4171/ZAA/869